# SDR USAA2012091700037

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 66,202 hours, 42,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEASE RETURN.  FUSELAGE SKIN CRACKED AT BS 880 AND S25R.  REPAIRED SKIN IAW B737 SRM 53-00-01-2R-31 DETAIL XIX FIG 201.
